MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-224379

Медицинская библиотека · BMJ case reports · 2018

DRESS syndrome due to vemurafenib treatment: switching BRAF inhibitor to solve a big problem.

Ros Javier, Muñoz-Couselo Eva

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case report of an early-onset drug reaction with eosinophilia and systemic symptoms (DRESS syndrome) induced by vemurafenib (BRAF inhibitor) in a middle-age man affected by a metastatic, BRAF mutant melanoma who was started on first-line metastatic treatment with vemurafenib and cobimetinib.After initiating the treatment, the patient presented an extensive cutaneous rash with eosinophilia and renal impairment. Due the constellation of signs and symptoms, a diagnosis of DRESS syndrome was made which strongly contraindicated the reintroduction of vemurafenib due to its hypersensibility reaction. Thus, vemurafenib was stopped immediately, and we started corticoid treatment with clinical improvement.Due to the contraindication to start vemurafenib again, after multidisciplinary view of the case and having balanced the risks and benefits, we successfully performed a switch to another BRAF inhibitor in a progressively ascending pattern, without any skin toxicity and with a good response of the metastatic melanoma.

Для цитирования: Ros Javier, Muñoz-Couselo Eva. DRESS syndrome due to vemurafenib treatment: switching BRAF inhibitor to solve a big problem.. BMJ case reports. 2018. DOI: 10.1136/bcr-2018-224379.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.